# SDR R61A201909100982

- Difficulty date: September 10, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 28,982 hours, 22,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 1700375200137530
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** L1 DOOR SEAL DEPRESSOR HAS TWO DENTS ON THE FWD FLANGE AND 3 ON THE AFT FLANGE. REPLACED FWD AND AFT SEAL DEPRESSORS IAW SRM 51-41-01 AND 51-43-03. ***AIRCRAFT REMAINS IN HEAVY CHECK***
